MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MM-410360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of infection(early onset) is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "capsule excision due to an infection.".
 
Event or Problem Description
Patient representative reported removal due to ¿capsule excision due to an infection,¿ patient experienced ¿debilitating physical pain and mental suffering,¿ ¿mental stress, anxiety, worry, humiliation, fear, and other personal ¿ hardship due to the continuous fear of biaalcl,¿ ¿suffered, or will suffer, painful removal procedures to mitigate the risk of developing bia-alcl, as well as any treatment, therapy, recovery, ¿ associated with the removal of the biocell textured breast implants, the potential for the development of bia-alcl, and any condition or symptoms associated with bia-alcl or the prevention of that issue¿ and ¿suffered emotional distress, anxiety¿ loss of quality of life.¿ patient representative also reported patient experienced "depression" and "disability;" these events are not related to the device.Device was explanted.This record is for the left side.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10568594
Report Number9617229-2020-15557
Device Sequence Number16820605
Product Code FTR
UDI-Device Identifier10888628003644
UDI-Public10888628003644
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2021
Device Model NumberMM-410360
Device Catalogue NumberMM-410360
Device Lot Number2997264
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2020
Initial Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;